Compare

      Afrin Allergy & Sinus

      Advertisement

      Items   1-1  of 1

      Advertisement

      Related Products
      All Day Allergy, 10 mg, Tablets, 14 tablets
      Cetirizine Hydrochloride tablets, 10 mg. Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; ...
      All Day Allergy, 10 mg, Tablets, 14 tablets
      Cetirizine Hydrochloride tablets, 10 mg. Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Gluten free. Original prescription strength. 24 hour symptom relief. Gluten free. Compare to active ingredient of ...
      Allegra Allergy, 24 Hour, Original
      Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn ...
      Allegra Allergy, 24 Hour, Original
      Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Protect from excessive moisture. ...
      Allergy, Original Prescription Strength, 10
      Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister ...
      Allergy, Original Prescription Strength, 10
      Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister unit is open or torn. Misc: Cetirizine HCl/antihistamine 10 mg tablets. Indoor & outdoor allergies. 24 hour relief of: sneezing; ...
      close x